# SDR DL72E991151

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Worn
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN BELOW THE WING TO BODY FAIRING AT BS 950D BETWEEN S26R AND S27R WAS FOUND DAMAGED DUE TO A LOOSE FASTENER.  REPAIRED PER ERA 333123-14, REV A.
